# SDR SWAA2018021419686

- Difficulty date: February 6, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 33,542 hours, 16,099 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R1 Door
- Component: Door
- Component part number: 141A651620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED IN RADIUS BELOW CAM BOX ASSEMBLY NEXT TO FORWARD INBOARD MOUNTING BOLT.    R & R THE DOOR IAW MM.
